# SDR AU980931

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 3581507710
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR JAMMED DURING RETRACTION.  AIRCRAFT LANDED WITH LEFT MLG RETRACTED CAUSING DAMAGE TO THE LT WINGTIP, LT FLAP , LT AILERON, LT STABILATOR, LT PROPELLER, AND LT ENGINE.
